MathSciNet Relay Station
MathSciNet bibliographic data
MR1068416 30F10
Kuribayashi, Akikazu; Kimura, Hideyuki Automorphism groups of compact Riemann surfaces of genus five. J. Algebra 134 (1990), no. 1, 80–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement